# SDR AUS20030634

- Difficulty date: June 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A144748
- Part serial: G2250
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR NR 1 RT SLIDE RAFT FAILED.
